Citation: Jamie. "A Good Mix!: An Experience with Ecstasy & Cannabis (exp384)". Erowid.org. Jun 13, 2000. erowid.org/exp/384
||(pill / tablet)
I normally wouldn't bother to submit a story to something like this, but after reading some of the experiences, i felt i had something to share. It was about a week ago, and i was going to do E with my boyfriend, who had done it before, and my friend who hadn't. I was generally used to the effects and new what to expect. About 35 minutes after ingesting 1 and 1/2 pills, the feeling hit me quicker than ever. The E was extremely good, and it felt almost like the first time. The only problem with me on Ecstacy is that when I come down, I crash. I'm extremely restless, and don't know what to do with myself. This time, when I began to come down, I smoked part of a joint to calm myself down. When the high began to hit me, I immediately felt better. I went down the hall with my friend (this was in my dorm) to go to the bathroom. Everything seemed normal, I was laughing and drying my hands. As I walked down the hallway towards my room, a sudden rush came over me. When I got to the room, suddenly my ears popped, I got lightheaded, and almost passed out. As I lay on the bed, I started to freak out, because I didn't know what was wrong - I felt so wierd. But then, as I looked at the ceiling, I realized I knew what was happening to me. I was tripping. It felt just like as if I had been doing shrooms, only the images weren't as vivid. However, it was different. Faces changed into thousands of different faces, and I found I could change something just by thinking about it. I am convinced that smoking marijuana while on ecstacy highly increases hallucinations and makes for a much better experience.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.